Real $W^*$-Algebras with Abelian Hermitian Part
Matematičeskie zametki, Tome 71 (2002) no. 3, pp. 473-476
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_2002_71_3_a12,
author = {Sh. A. Ayupov and A. A. Rakhimov and A. Kh. Abduvaitov},
title = {Real $W^*${-Algebras} with {Abelian} {Hermitian} {Part}},
journal = {Matemati\v{c}eskie zametki},
pages = {473--476},
year = {2002},
volume = {71},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_2002_71_3_a12/}
}
Sh. A. Ayupov; A. A. Rakhimov; A. Kh. Abduvaitov. Real $W^*$-Algebras with Abelian Hermitian Part. Matematičeskie zametki, Tome 71 (2002) no. 3, pp. 473-476. http://geodesic.mathdoc.fr/item/MZM_2002_71_3_a12/
[1] Li M., Li B., Acta Math. Sinica (N.S.), 14:1 (1998), 85–90 | MR
[2] Li B., Introduction to Operator Algebras, World Sci., Singapore, 1992, p. 237–256
[3] Isidro J. M., Rodriguez Palacios A., Proc. Amer. Math. Soc., 124:11 (1996), 3407–3410 | DOI | MR | Zbl
[4] Stormer E., Pacific J. Math., 21:2 (1967), 349–370 | MR
[5] Ayupov Sh. A., Rakhimov A. A., Usmanov Sh. M., Jordan, Real and Lie Structures in Operator Algebras, MAIA, 418, Kluwer Academic Publ., 1997 | MR | Zbl
[6] Stormer E., Acta Math., 115:3–4 (1966), 165–184 | DOI | MR
[7] Ayupov Sh. A., Klassifikatsiya i predstavlenie uporyadochennykh iordanovykh algebr, Fan, Tashkent, 1986
[8] Ayupov Sh. A., Math. Z., 194 (1987), 15–23 | DOI | MR | Zbl